Публикация №9196

Название публикацииUNIFORM ESTIMATES FOR THE TAIL PROBABILITY OF MAXIMA OVER FINITE HORIZONS WITH SUBEXPONENTIAL TAILS
Название на другом языке
Тип публикацииСтатья
ИзданиеProbability in the Engineering and Informational Sciences
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2004
Том18
Номер1
ГлаваНе задан
Страницы71-86
АннотацияНе задан
АвторыTang QH
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2001) ASYMPTOTIC PROPERTIES OF EXTREMA OF COMPOUND COX PROCESSES AND THEIR APPLICATIONS TO SOME PROBLEMS OF FINANCIAL MATHEMATICS

(1999) ON CONVERGENCE OF DISTRIBUTIONS OF COMPOUND COX PROCESSES TO STABLE LAWS